# SDR SWAA2020072702489

- Difficulty date: July 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 50,752 hours, 30,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 & R1 DOOR LOWER EMERGENCY LIGHTS MISSING DIRECTIONAL ARROWS / REPLACED L1 & R1 LOWER EMERGENCY LITE SIGNS IAW AMM 33-51-01
